Calculus of Variations and Geometric Measure Theory

A. Di Castro - T. Kuusi - G. Palatucci

Nonlocal Harnack inequalities

created by palatucci on 08 Mar 2014
modified on 20 Apr 2015


Published Paper

Inserted: 8 mar 2014
Last Updated: 20 apr 2015

Journal: J. Funct. Anal.
Volume: 267
Number: 6
Pages: 1807–1836
Year: 2014
Doi: 10.1016/j.jfa.2014.05.023


We state and prove a general Harnack inequality for minimizers of nonlocal, possibly degenerate, integro-differential operators, whose model is the fractional p-Laplacian.

Keywords: fractional Sobolev spaces, quasilinear nonlocal operators, Hölder regularity, Caccioppoli estimates, Harnack inequality